# SDR USAA2011102500018

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 33,748 hours, 12,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FLASHLIGHT AT 2R DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY FOR FLASHLIGHT AT 2R DOOR.
